MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL
Model Number 385400
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hyponatremia (4494)
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that the device was infusing water instead of tube feeding.There was a patient event of low sodium due to the inaccurate free water administered.Additional information received on 11jul2025 stated that the serial number of the pump used is unknown.The product number and lot number of the feeding set is unknown.Feed rate/volume settings are unknown.Flush rate/volume settings are unknown.Amount of feed delivered is unknown.Amount of flush delivered is unknown.It is not known if the pump history logged this as feed or flush.The patient was transferred from a medical surgical unit (lower level of care) to the intensive care unit (higher level of care).Once in the intensive care unit the patient received hypertonic saline (3% saline) to correct sodium levels and received seizure precaution monitoring.The patient was discharged and is alive.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device serial number was not available; therefore, a device history record and service history review could not be performed.Several pumps were returned for evaluation and no issues relating to the reported issue was observed.Based on additional information provided by the customer, the root cause is user error associated with not following the instructions for use, specifically associated with continuous and intermittent mode settings.The customer stated they will share education materials and quick reference guides to all mercy health facilities.No further corrective actions are required at this time.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
15 hampshire street
mansfield MA 02048
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22563958
Report Number1423537-2025-00287
Device Sequence Number21141617
Product Code LZH
UDI-Device Identifier10192253065701
UDI-Public(01)10192253065701
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K221603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number385400
Device Catalogue Number385400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date09/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown